MathSciNet Relay Station
MathSciNet bibliographic data
MR2470820 05E10 (20C08 20F55 33C80)
Griffeth, Stephen Jack polynomials and the coinvariant ring of $G(r,p,n)$. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1621–1629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement